Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 32 found articles
 
 
  SOME PROPERTIES OF THE SEQUENCE OF PRIME NUMBERS
 
 
Title: SOME PROPERTIES OF THE SEQUENCE OF PRIME NUMBERS
Author: Laurentiu Panaitopol
Vlad Copil
Appeared in: Applicable analysis and discrete mathematics
Paging: Volume 2 (2008) nr. 2 pages 217-221
Year: 2008
Contents: Let $p_n$ be the $n$-th prime number and $x_n=p_{n+1}^{;n+1}/p_n^{;n}$. We show that the sequence $(x_n)_{ngeN}$ is not monotonic for any integer $N>1$ and that the series $sumlimits_{n=1}^{+infty} 1/x_n$ is divergent. Related series are studied as well.
Publisher: University of Belgrade and Academic Mind
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 32 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands